# SDR 96ZZZX5733

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 775404
- Condition: Failed
- Location: Turbine T4
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM SERVICE DUE TO LOST POWER, LOW SPEED AND TURBINE DAMAGE.  THE ENGINE WAS DISASSEMBLED TO DETERMINE CAUSE OF THE TURBINE DAMAGE.  ONE T4 BLADE HAD FRACTURED IN HIGH CYCLE FATIGUE CAUSING MASSIVE TURBINE DAMAGE.  THE FAILURE IS STILL UNDER INVESTIGATION AT GREENWICH, TX.
